Alert archive / North Dakota / Wind Advisories in 2013

Wind Advisory 15, NWS Bismarck, ND

September 30, 201312 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Sep 30, 2013, 2:46 PM CDT for 12 counties in North Dakota. It took effect at Oct 1, 2013, 10:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 30, 2013, 2:46 PM CDT (19:46 UTC)
In effect from
Oct 1, 2013, 10:00 AM CDT
Expired
Oct 1, 2013, 4:52 PM CDT
In force
7 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burke County, ND, Foster County, ND, Kidder County, ND, McHenry County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND

The radar

The Minot AFB radar (KMBX), 51 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2013-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2013-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2151 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

846 
WWUS73 KBIS 301946
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
246 PM CDT MON SEP 30 2013

...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN
NORTH DAKOTA TUESDAY...

.STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP TUESDAY
MORNING EAST OF A LINE FROM BOWBELLS AND STANLEY...TO
GARRISON...MCCLUSKY AND STEELE.

THE STRONG WINDS WILL SUBSIDE BY EARLY TUESDAY EVENING.

MOTORISTS DRIVING HIGH PROFILE VEHICLES SHOULD USE CAUTION. 


NDZ002>005-010>013-021>023-025-036-037-010400-
/O.NEW.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN
246 PM CDT MON SEP 30 2013

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY. 

* TIMING...TUESDAY MORNING AND AFTERNOON.

* WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NH/JWS/JPM
10 follow-up statements
774 
WWUS73 KBIS 302127
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
427 PM CDT MON SEP 30 2013

...WIND ADVISORY FOR FAR SOUTHWEST NORTH DAKOTA LATE THIS
AFTERNOON AND EVENING...

...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN
NORTH DAKOTA TUESDAY...

.STRONG WEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS FAR
SOUTHWEST NORTH DAKOTA LATE THIS AFTERNOON AND EVENING. THIS
INCLUDES BEACH...MEDORA...BOWMAN AND AMIDON.

STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP TUESDAY
MORNING EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON...
MCCLUSKY AND STEELE.THE STRONG WINDS WILL SUBSIDE BY EARLY
TUESDAY EVENING.

MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS
ON ELEVATED STRUCTURES SHOULD USE CAUTION.

NDZ031-032-040-043-010200-
/O.NEW.KBIS.WI.Y.0016.130930T2127Z-131001T0200Z/
GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
INCLUDING THE CITIES OF...BEACH...MEDORA...MARMARTH...BOWMAN
327 PM MDT MON SEP 30 2013

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* TIMING...LATE THIS AFTERNOON AND TONIGHT.

* WINDS...WEST WINDS WITH GUSTS TO 50 MPH. 

* IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE
  WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NDZ002>005-010>013-021>023-025-036-037-010200-
/O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN
427 PM CDT MON SEP 30 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
TUESDAY...

* TIMING...TUESDAY MORNING AND AFTERNOON.

* WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

AYD
630 
WWUS73 KBIS 302251
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
551 PM CDT MON SEP 30 2013

...WIND ADVISORY FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA LATE
THIS AFTERNOON AND EVENING...

...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN
NORTH DAKOTA TUESDAY...

.STRONG WEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS SOUTHWEST
AND SOUTH CENTRAL NORTH DAKOTA LATE THIS AFTERNOON AND EVENING.
THIS INCLUDES BEACH...MEDORA...BOWMAN...AMIDON...KILLDEER...NEW
SALEM...HAZEN...CARSON AND HETTINGER.

STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP TUESDAY
MORNING EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON...
MCCLUSKY AND STEELE.THE STRONG WINDS WILL SUBSIDE BY EARLY
TUESDAY EVENING.

MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING
OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION.

NDZ018>020-033-034-041-042-044-045-010200-
/O.EXA.KBIS.WI.Y.0016.000000T0000Z-131001T0200Z/
DUNN-MERCER-OLIVER-STARK-MORTON-HETTINGER-GRANT-ADAMS-SIOUX-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
DICKINSON...MANDAN...MOTT...ELGIN...HETTINGER...FORT YATES
551 PM CDT MON SEP 30 2013 /451 PM MDT MON SEP 30 2013/

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING. 

* TIMING...LATE THIS AFTERNOON AND THIS EVENING.

* WINDS...WEST WINDS WITH GUSTS TO 50 MPH.

* IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE 
  WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NDZ031-032-040-043-010200-
/O.CON.KBIS.WI.Y.0016.000000T0000Z-131001T0200Z/
GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
INCLUDING THE CITIES OF...BEACH...MEDORA...MARMARTH...BOWMAN
451 PM MDT MON SEP 30 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* TIMING...LATE THIS AFTERNOON AND THIS EVENING.

* WINDS...WEST WINDS WITH GUSTS TO 50 MPH.

* IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE 
  WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NDZ002>005-010>013-021>023-025-036-037-010700-
/O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN
551 PM CDT MON SEP 30 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
TUESDAY...

* TIMING...TUESDAY MORNING AND AFTERNOON.

* WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

AYD
762 
WWUS73 KBIS 010151
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
851 PM CDT MON SEP 30 2013

...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN
NORTH DAKOTA TUESDAY...

.STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP TUESDAY
MORNING EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON...
MCCLUSKY AND STEELE.THE STRONG WINDS WILL SUBSIDE BY EARLY TUESDAY
EVENING.

MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING
OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION.

NDZ018>020-031>034-040>045-010300-
/O.CAN.KBIS.WI.Y.0016.000000T0000Z-131001T0200Z/
DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...MOTT...ELGIN...
BOWMAN...HETTINGER...FORT YATES
851 PM CDT MON SEP 30 2013 /751 PM MDT MON SEP 30 2013/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

WIND GUSTS TO 35 MPH ARE STILL POSSIBLE ACROSS SOUTH CENTRAL NORTH
DAKOTA TONIGHT. 

$$

NDZ002>005-010>013-021>023-025-036-037-011000-
/O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN
851 PM CDT MON SEP 30 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
TUESDAY...

* TIMING...TUESDAY MORNING AND AFTERNOON.

* WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

AYD
918 
WWUS73 KBIS 010554
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1254 AM CDT TUE OCT 1 2013

...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN
NORTH DAKOTA TUESDAY...

.STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP TUESDAY
MORNING EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON...
MCCLUSKY AND STEELE.THE STRONG WINDS WILL SUBSIDE BY EARLY
TUESDAY EVENING.

MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING
OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION.

NDZ002>005-010>013-021>023-025-036-037-011400-
/O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN
1254 AM CDT TUE OCT 1 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY MORNING TO
7 PM CDT TUESDAY EVENING...

* TIMING...TUESDAY MORNING AND AFTERNOON.

* WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

JV
062 
WWUS73 KBIS 010831
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
331 AM CDT TUE OCT 1 2013

...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN
NORTH DAKOTA TODAY...

.STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP THIS
MORNING MAINLY EAST OF A LINE FROM BOWBELLS AND STANLEY...TO
GARRISON... MCCLUSKY AND STEELE. THE STRONG WINDS WILL SUBSIDE BY
EARLY THIS EVENING.

MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING
OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION.

NDZ002>005-010>013-021>023-025-036-037-011645-
/O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN
331 AM CDT TUE OCT 1 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* TIMING...TUESDAY MORNING AND AFTERNOON.

* WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

JV
649 
WWUS73 KBIS 011135
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
635 AM CDT TUE OCT 1 2013

...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN
NORTH DAKOTA TODAY...

.STRONG WEST WINDS...WITH GUSTS AROUND 40 MPH...WILL DEVELOP THIS
MORNING MAINLY EAST OF A LINE FROM BOWBELLS AND STANLEY...TO
GARRISON... MCCLUSKY AND STEELE. THE STRONG WINDS WILL SUBSIDE BY
EARLY THIS EVENING.

MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING
OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION.

NDZ002>005-010>013-021>023-025-036-037-011945-
/O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN
635 AM CDT TUE OCT 1 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* TIMING...TUESDAY MORNING AND AFTERNOON.

* WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS AROUND 40 MPH.

* IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

JV/RP KINNEY
972 
WWUS73 KBIS 011448
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
948 AM CDT TUE OCT 1 2013

...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN
NORTH DAKOTA TODAY...

.STRONG WEST WINDS...WITH GUSTS AROUND 40 MPH...WILL CONTINUE
THROUGH EARLY EVENING ACROSS THE NORTH CENTRAL THROUGH EAST
CENTRAL...MAINLY EAST OF A LINE FROM BOWBELLS AND STANLEY...TO
GARRISON...MCCLUSKY AND STEELE. THE STRONG WINDS WILL SUBSIDE BY
EARLY THIS EVENING.

MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING
OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION.

NDZ002>005-010>013-021>023-025-036-037-012300-
/O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN
948 AM CDT TUE OCT 1 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...THROUGH EARLY TUESDAY EVENING.

* WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS AROUND 40 
  MPH.

* IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
WAA
799 
WWUS73 KBIS 011809
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
109 PM CDT TUE OCT 1 2013

...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN
NORTH DAKOTA THIS AFTERNOON...

.STRONG WEST WINDS...WITH GUSTS AROUND 40 MPH...WILL CONTINUE
THROUGH EARLY EVENING ACROSS THE NORTH CENTRAL THROUGH EAST
CENTRAL...MAINLY EAST OF A LINE FROM BOWBELLS AND STANLEY...TO
GARRISON...MCCLUSKY AND STEELE. THE STRONG WINDS WILL SUBSIDE BY
EARLY THIS EVENING.

MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING
OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION.

NDZ002>005-010>013-021>023-025-036-037-020000-
/O.CON.KBIS.WI.Y.0015.000000T0000Z-131002T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN
109 PM CDT TUE OCT 1 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...THROUGH EARLY TUESDAY EVENING.

* WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS AROUND 40 
  MPH. 

* IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
422 
WWUS73 KBIS 012004
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
304 PM CDT TUE OCT 1 2013

...GUSTY WINDS EAST CENTRAL AND FAR NORTH CENTRAL REMAINDER OF
THIS AFTERNOON...

.GUSTY WEST WINDS...WITH GUSTS AROUND 40 MPH...WILL CONTINUE
THROUGH THIS AFTERNOON INTO THE EARLY EVENING ACROSS THE FAR NORTH
CENTRAL THROUGH THE WEST CENTRAL...MAINLY EAST OF A LINE FROM
WESTHOPE TO HARVEY TO JAMESTOWN. THE STRONG WINDS WILL SUBSIDE BY
EARLY THIS EVENING.

THE WIND ADVISORY FOR THE MINOT...STANLEY AND GARRISON AREAS HAS
BEEN CANCELLED AS THE WINDS HAVE SUBSIDED BELOW WIND ADVISORY
CRITERIA. 

MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING
OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION.

NDZ002-003-010-011-021-022-036-012115-
/O.CAN.KBIS.WI.Y.0015.000000T0000Z-131002T0000Z/
BURKE-RENVILLE-MOUNTRAIL-WARD-MCLEAN-SHERIDAN-KIDDER-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...NEW TOWN...MINOT...
GARRISON...MCCLUSKY...STEELE
304 PM CDT TUE OCT 1 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

THE WIND ADVISORY HAS BEEN CANCELLED. WINDS HAVE DIMINISHED BELOW
WIND ADVISORY CRITERIA.

$$

NDZ004-005-012-013-023-025-037-020000-
/O.CON.KBIS.WI.Y.0015.000000T0000Z-131002T0000Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-STUTSMAN-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
HARVEY...CARRINGTON...JAMESTOWN
304 PM CDT TUE OCT 1 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...THROUGH EARLY TUESDAY EVENING.

* WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS AROUND 40 
  MPH. 

* IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

WAA
458 
WWUS73 KBIS 012152
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
452 PM CDT TUE OCT 1 2013

...WIND ADVISORY FOR NORTH CENTRAL NORTH DAKOTA CANCELLED...

.WINDS WILL CONTINUE TO SLOWLY SUBSIDE ACROSS NORTH CENTRAL NORTH
DAKOTA THIS EVENING...AND THE WIND ADVISORY HAS BEEN CANCELLED.

NDZ004-005-012-013-023-025-037-012300-
/O.CAN.KBIS.WI.Y.0015.000000T0000Z-131002T0000Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-STUTSMAN-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
HARVEY...CARRINGTON...JAMESTOWN
452 PM CDT TUE OCT 1 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

WINDS WILL CONTINUE TO SLOWLY SUBSIDE ACROSS NORTH CENTRAL NORTH
DAKOTA THIS EVENING...AND THE WIND ADVISORY HAS BEEN CANCELLED.

$$

AYD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Sep 30, 2:21 PM CDT, 25 minutes earlier.

Area forecast discussion, Sep 30, 2:21 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
221 PM CDT MON SEP 30 2013

.UPDATE...

ISSUED AT 221 PM CDT MON SEP 30 2013

UPPER LEVEL JET STREAK ALOFT WITH A STRONG MID LEVEL S/WV MOVING
EAST INTO SOUTHERN SASKATCHEWAN...GENERATING CLOUDS AND SHOWERS
CURRENTLY OVER CENTRAL/EASTERN MONTANA. EXPECT THESE CLOUDS AND
SHOWERS TO CONTINUE EAST ACROSS WEST AND CENTRAL NORTH DAKOTA
MID/LATE AFTERNOON THROUGH THIS EVENING. INCREASED SKY AND POPS AS
A RESULT.

DRY AIR ADVECTION BEHIND THIS SYSTEM LATER TONIGHT INTO TOMORROW ALONG
WITH STRONG WEST WINDS DEVELOPING. WILL GO WITH A WIND ADVISORY
FOR PORTIONS OF NORTHWEST AND CENTRAL NORTH DAKOTA WHERE THE
STRONGER MID LEVEL WINDS LOOK TO RESIDE. WHILE IT WILL BE BREEZY
FAR WEST AND ACROSS MY SOUTHERN COUNTIES...AT THIS TIME MODELS DO
NOT SUPPORT WIND ADVISORY CRITERIA MAGNITUDES FOR THESE
AREAS...REMAINING MAINLY BELOW 30 MPH. WE WILL CONTINUE TO
REEVALUATE AS NEWER MODEL GUIDANCE ARRIVES THIS EVENING AND LATER
TONIGHT.

UPDATE ISSUED AT 100 PM CDT MON SEP 30 2013

FORECAST ON TRACK AND ONLY UPDATED NEAR TERM HOURLY FORECAST USING
CURRENT OBS. REGIONAL RADARS SHOW SHOWERS MOVING INTO EASTERN
MONTANA WHICH WILL BEGIN AFFECTING WESTERN ND THIS AFTERNOON.
MODELS ARE A SLIGHT BIT SLOWER WITH COLD FRONT...BUT STILL
APPROACHING CENTRAL ND BY 00Z. EXPECT ISOLATED TO SCATTERED
SHOWERS...MOVING OUT OF THE AREA BY 06Z TONIGHT. WINDS CONTINUE TO
BE THE MAIN EXPECTED IMPACT WITH WINDY CONDITIONS DEVELOPING
BEHIND THE FRONT OVERNIGHT AND TUESDAY. WINDS ON TUESDAY APPEAR TO
HAVE THE BEST POTENTIAL FOR REACHING ADVISORY CRITERIA ACROSS THE
NORTH WHERE H85 WINDS APPROACH 40KTS AND SURFACE PRESSURE GRADIENT
IS TIGHTEST.

UPDATE ISSUED AT 959 AM CDT MON SEP 30 2013

NO SIGNIFICANT CHANGES MADE WITH THE UPDATE. WV IMAGERY SHOWS
STRONG SHORTWAVE SUPPORTED BY 125KT 250MB JET PROGRESSING ACROSS
WESTERN MONTANA. CONTINUED TO CARRY SLIGHT CHANCE POPS THIS
AFTERNOON AND EVENING WITH MODELS SHOWING COLD FRONT ACROSS
CENTRAL ND BY 00Z. GUSTY WEST WINDS WILL DEVELOP BEHIND THE FRONT
AND CONTINUE THROUGH TUESDAY ACROSS MOST OF THE STATE.

UPDATE ISSUED AT 652 AM CDT MON SEP 30 2013

CURRENT FORECAST LOOKS TO BE IN GOOD SHAPE. A FEW SPRINKLES OVER
THE FAR NORTHEAST CWA EARLIER THIS MORNING HAVE MOVED OUT OF THE
AREA. DRY THIS MORNING WITH SCATTERED MID AND HIGH LEVEL
CLOUDINESS. SHORTWAVE CURRENTLY OVER THE PACIFIC NORTHWEST WILL
MOVE OVER THE NORTHERN ROCKIES TODAY AND BRING INCREASING CLOUDS
AND A SLIGHT CHANCE OF SHOWERS THIS AFTERNOON INTO THIS IS
EVENING. SOUTHWEST FLOW THIS MORNING WILL INCREASE THIS AFTERNOON
AND TURN WEST OVER THE WESTERN THIRD. BREEZY CONDITIONS EXPECTED
ACROSS THE WEST THIS AFTERNOON. MADE A FEW ADJUSTMENTS TO SKY
COVER...OTHERWISE NO SIGNIFICANT CHANGES TO THE GOING FORECAST.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 332 AM CDT MON SEP 30 2013

LATEST WATER VAPOR IMAGERY INDICATES AN UPPER LEVEL LOW OVER CENTRAL
SASKATCHEWAN POISED TO MOVE INTO MANITOBA. THE ATTENDANT SURFACE LOW
WAS CENTERED OVER CENTRAL SASKATCHEWAN...WITH A COLD FRONT EXTENDING
FROM THE LOW CENTER ACROSS SOUTHERN MANITOBA TO THE EASTERN DAKOTAS.
A FEW LIGHT SHOWERS WERE MOVING EASTWARD ACROSS SOUTHERN MANITOBA.
SOME RADAR RETURNS WERE NOTED ACROSS BOTTINEAU COUNTY THROUGH THE
TURTLE MOUNTAINS...BUT BELIEVE MAY BE VIRGA AND NOT REACHING THE
GROUND.

WARM ADVECTION TODAY AHEAD OF THE NEXT WEAK COLD FRONT...PROGGED TO
ENTER WESTERN NORTH DAKOTA BY MID-AFTERNOON. SIGNIFICANT SHORTWAVE
ENERGY WITH THIS FRONT AND WILL KEEP SMALL CHANCE MENTION OF SHOWERS
WITH THIS FEATURE THIS AFTERNOON AND EVENING. THE HRRR IS CONSISTENT
WITH THIS AS WELL.

MORE OF INTEREST IS WINDS. A H300 WESTERLY JET OF 100-120 KNOTS WILL
BE ASSOCIATED WITH THE SHORTWAVE ACCOMPANYING THE AFTERNOON COLD
FRONT. SOUTHWEST WINDS AHEAD OF THE COLD FRONT - AND DIFFICULT TO
DETERMINE WHETHER 15 TO 25 KNOT WINDS AHEAD OF THE FRONT WILL
TRANSLATE TO THE SURFACE. HOWEVER AFTER THE COLD FRONTAL PASSAGE
THINK THE WESTERLY WINDS WILL BE GUSTY IMMEDIATELY BEHIND THE FRONT
AT 20 TO 30 MPH THIS AFTERNOON OVER THE WESTERN THIRD OF THE STATE.
EXPECT WESTERLY WINDS TO REMAIN AT 10 TO 20 MPH OVERNIGHT TONIGHT
BEHIND THE FRONT GIVEN THE EXPECTED SURFACE PRESSURE GRADIENT AND
MEAN WESTERLY FLOW ALOFT.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 332 AM CDT MON SEP 30 2013

WE BEGIN THE LONG TERM PERIOD ON WEDNESDAY WITH A DRY WEST FLOW
ACROSS THE NORTHERN PLAINS WITH ALL MOISTURE WELL TO OUR NORTH IN
CANADA. WHILE GRADIENT FORCING AND PRESSURE RISES ARE NOT VERY
IMPRESSIVE OVER NORTH DAKOTA...MODELS STILL DEPICT GOOD WIND
LINKAGE TO 850MB ALONG WITH STRONG LAPSE RATES THROUGH AT LEAST
900MB ON TUESDAY. WILL NEED TO KEEP A CLOSE WATCH ON MODEL TRENDS
IN CASE A WIND ADVISORY BECOMES WARRANTED.

CHANCES FOR RAIN INCREASE ACROSS THE DAKOTAS WEDNESDAY-FRIDAY
WHEN A MORE AMPLIFIED UPPER TROUGH ADVANCES EAST TOWARDS THE ROCKIES
AND EVENTUALLY EAST ACROSS THE CENTRAL PLAINS. WARM ADVECTION AHEAD
OF A SURFACE LOW MOVING INTO THE NORTHERN/CENTRAL PLAINS...COUPLED
WITH A STRONG UPPER LEVEL JET ALONG THE INTERNATIONAL BORDER SHOULD
RESULT IN SHOWERS DEVELOPING ON WEDNESDAY ACROSS MAINLY SOUTHERN
PORTIONS OF NORTH DAKOTA. LOW LEVEL FLOW SHIFTS EAST TO NORTHEAST
WEDNESDAY NIGHT AS THE SURFACE LOW MOVES SLOWLY EAST ACROSS THE
CENTRAL PLAINS. LATEST GUIDANCE IS HITTING THE SOUTHERN HALF OF THE
CWA HARDEST WEDNESDAY NIGHT AND THURSDAY AS SHORTWAVE ENERGY
ROTATES THROUGH THE UPPER TROUGH AND THE DAKOTAS...WHILE COOLER
AND DRIER AIR REMAINS ACROSS OUR NORTHERN COUNTIES...LIMITING
PRECIPITATION CHANCES HERE.

THE SURFACE AND UPPER LOWS EJECT INTO THE PLAINS THURSDAY NIGHT
INTO FRIDAY...AND AGAIN THE SOUTHERN HALF OF THE CWA RECEIVES THE
BRUNT OF THE PRECIPITATION. LATEST GUIDANCE IS SUGGESTING A COLD
AND RAINY PERIOD ACROSS SOUTHERN NORTH DAKOTA THURSDAY NIGHT INTO
FRIDAY WITH RAIN LINGERING OVER THE SOUTH CENTRAL INTO EASTERN
NORTH DAKOTA THROUGH FRIDAY EVENING.

GUIDANCE HAS NOT BEEN CONSISTENT FROM RUN TO RUN AND THERE REMAINS A
LARGE SPREAD IN ENSEMBLE SOLUTIONS...SO FOR NOW WILL STICK WITH A
MODEL BLEND WITH PERSISTENCE FOR THE WEDNESDAY THROUGH FRIDAY TIME
FRAME. CAA ARRIVES ALONG TO BEHIND THE UPPER TROUGH PASSAGE ON
FRIDAY...BUT LOOKS TO BE SHORT-LIVED WITH ZONAL FLOW AND WAA
REDEVELOPING FOR NEXT WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 100 PM CDT MON SEP 30 2013

WINDS WILL BE THE MAIN AVIATION CONCERN. A COLD FRONT WILL MOVE
ACROSS THE STATE THIS AFTERNOON AND TONIGHT WITH WESTERLY WINDS
INCREASING TO 20-30KTS AND GUSTS AROUND 40KTS POSSIBLE.
OTHERWISE...VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM TO 7 PM CDT TUESDAY FOR NDZ002>005-
010>013-021>023-025-036-037.

&&

UPDATE...NH
SHORT TERM...JV
LONG TERM...TWH
AVIATION...JNS
Hazardous weather outlook, Sep 30, 2:25 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
225 PM CDT MON SEP 30 2013

NDZ002>005-010>013-021>023-025-036-037-011930-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
225 PM CDT MON SEP 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WEST WINDS WILL DEVELOP TUESDAY MORNING AND CONTINUE
TUESDAY AFTERNOON. SUSTAINED WINDS TO 35 MPH AND GUSTS TO 40 MPH
ARE EXPECTED. TRAVEL WILL BECOME HAZARDOUS FOR HIGH PROFILE
VEHICLES. PLEASE SEE WWW.WEATHER.GOV/BIS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001-009-017>020-031>035-040>048-050-051-011930-
DIVIDE-WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
225 PM CDT MON SEP 30 2013 /125 PM MDT MON SEP 30 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

BREEZY CONDITIONS ARE EXPECTED TUESDAY ACROSS WESTERN AND CENTRAL
NORTH DAKOTA. SUSTAINED WINDS TO 30 MPH WITH GUSTS OVER 35 MPH
ARE EXPECTED. TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE
VEHICLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 4:27 PM CDTWind AdvisoryBISAdams, Billings, Bowman, Dunn, Golden Valley, Grant and 5 more4 hr

Nearby

Wind Advisories in North Dakota, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.